Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 65737, 13 pages
http://dx.doi.org/10.1155/IJMMS/2006/65737

Minimal Bratteli diagrams and the dimension groups of AF C*-algebras

Mathematics Department, University of North Dakota, Witmer Hall Room 313, 101 Cornell Street Stop 8376, Grand Forks 58202-8376, ND, USA

Received 30 September 2005; Accepted 16 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ryan J. Zerr, “Minimal Bratteli diagrams and the dimension groups of AF -algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 65737, 13 pages, 2006. https://doi.org/10.1155/IJMMS/2006/65737.